Osaka Mathematical Journal

On unions of knots

Shin'ichi Kinoshita and Hidetaka Terasaka

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 9, Number 2 (1957), 131-153.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200689158

Mathematical Reviews number (MathSciNet)
MR0098386

Zentralblatt MATH identifier
0080.17001

Subjects
Primary: 55.00

Citation

Kinoshita, Shin'ichi; Terasaka, Hidetaka. On unions of knots. Osaka Math. J. 9 (1957), no. 2, 131--153. https://projecteuclid.org/euclid.ojm/1200689158


Export citation